# SDR SWIA20230125

- Difficulty date: January 25, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 7,769 hours, 6,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81556-SRM 53-00-00  N830SK-PR1 - DUE TO LIGHTING STRIKE PERFORMED TEMPORARY REPAIR OF ONE OFF FASTENER @ LH FUSELAGE 7" AFT FS 613, ON STGR20L COMPLIY WITH PERMANEANT REPAIR AT NEXT HEAVY CHECK, PART NUMBER:   - , SERIAL NUMBER: 15453, POSITION:      (C-CHECK RO 4/17/2023)    REMOVED CR3252-6 OVERSIZE FASTENER TO FOM PERMANENT REPAIR OF LIGHTNING STRIKE DAMAGE  COMPLIED WITH F REO 690-53-31-762 REV:-- DATE: 2023-03-27 BY INSTALLING FASTENER AND RESTORING FINISH. PERFORMED PRESSURIZATION CHECK IAW CRJ 900 AMM 21-31-00-910-801 A02, AND 21-31-00-910-802 A01. PRESSURIZATION CHECK GOOD NO DEFECTS NOTED.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY NO WEIGHT CHANGE, FASTENER REPLACEMENT ONLY
